# SDR SWAA2021061470482

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 690 Rbl 24.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 690 AT RBBL 24.5 CENTER SECTION ; 2021-217196 / TOOL USED P/N: NORTEC 600D S/N 210138503 CAL DUE DATE: 05- MAR- 22; REPLACED SUPPORT ANGLE LOCATED AT BS 690 AT RBBL 24.5 CENTER SECTION IAW B737-700 SRM 51-40-02 DRAWING # 111A6000 REV:A AND 273A9110; REPLACED SUPPORT ANGLE LOCATED AT BS 690 AT RBBL 24.5 CENTER SECTION IAW B737-700 SRM 51-40-02 DRAWING # 111A6000 REV:A AND 273A9110
